# SDR EE4Y1012018

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N786TW
- Make and model: Doug MD 83
- Aircraft serial: 53123
- Aircraft time: 39,966 hours, 38,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERNAL FUSELAGE SKIN DENTED AT STA Y363.5 BETWEEN LONG 28R AND LONG 29R.  PERMANENT REPAIR APPROVED BY LOCAL DER.
